IGB

Connexion

(Article of periodic en Anglais - 2007)

Document title

Analysis of linear multipliers in an open regional economy

Authors(s) and Affiliation(s)

LLOP M. ; MANRESA A. ;

Abstract

Modèle des multiplicateurs linéaires. Décomposition des multiplicateurs; Application empirique à l'économie catalane

Source

Article of periodic

published at : Regional studies / ISSN 0034-3404

Editor : Cambridge University Press, Cambridge - ROYAUME-UNI (1967)

Millesime : 2007, vol. 41, no4 [pp. 421-428]

Bibliographic references : 16 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2007.
Refdoc record number (ud4) : 19027258 : Permanent link - XML version
Powered by Pxxo